# SDR FDEA202410111492

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66244
- Aircraft time: 6,303 hours, 3,073 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Component: Rudder, Boeing
- Component part number: 173T200131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER (RH SIDE) BETWEEN RUD STA 240.972 TO 181.032 SEVERAL DENTS. RUDDER (RH SIDE) BETWEEN RUD STA 240.972 TO 181.032 WAS REPAIRED IAW B767 SRM 55-40-01-  2R REP 1 FIG 201 (SHEET 2) PAG 1-2, SRM 51-70-17-0G PAR 4.L(4) AND SRM 51-70-03-0G PAR 5.L FIG   16 REV 90 AUG 15/2024
